# SDR SWAA012281

- Difficulty date: August 15, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 18,429 hours, 16,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD RT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACK PER MM.
